MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVS CNTRL 6.5X35MM ST/RST; FASTENER, FIXATION

ZIMMER BIOMET, INC. COMP RVS CNTRL 6.5X35MM ST/RST; FASTENER, FIXATION
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: catalog #: 110027734, compr vrs glen pps min tpr adr, lot # 108100, catalog #: 180552, comp lk scr 3.5hex 4.75x25 st, lot # 445710, catalog #: 180553, comp lk scr 3.5hex 4.75x30 st, lot # 142380, catalog #: 180551, comp lk scr 3.5hex 4.75x20 st, lot # 139860, catalog #: 180553, comp lk scr 3.5hex 4.75x30 st, lot # 344150, catalog #: 110031178, comp vrs bone and imp mdl, lot # 716940, catalog #: 110027734, compr vrs glen pps min tpr adr, lot # 276730, catalog #: 110031378, versa-dial taper adaptor 25mm, lot # 276760.The customer has not indicated whether the product will be returned to zimmer biomet for investigation or not.Once this information is obtained a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2019-05176, 0001825034-2020-01106, 0001825034-2020-01107, 0001825034-2020-01108, 0001825034-2020-01109, 0001825034-2020-01110.Unknown if the product will be returned.
 
Event or Problem Description
It was reported that the patient underwent an initial right shoulder arthroplasty on an unknown date.Subsequently, the patient plans to be revised due implant loosening.However, no revision procedure has been reported to date.
 
Additional Manufacturer Narrative
(b)(4).Reported event was considered confirmed as the x-rays showed that there was displacement of the glenosphere from the glenoid resulting in dislocation.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent an initial left should arthroplasty.Subsequently, underwent a revision due to loosening of the implant.The x-ray provided shows dislocation of the shoulder.No additional information is available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMP RVS CNTRL 6.5X35MM ST/RST
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9835935
Report Number0001825034-2020-01110
Device Sequence Number2204952
Product Code KWS
UDI-Device Identifier00880304677098
UDI-Public(01)00880304677098
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K132239
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number115397
Device Lot Number991880
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/26/2020
Supplement Date Received by Manufacturer03/24/2020
09/28/2021
Initial Report FDA Received Date03/16/2020
Supplement Report FDA Received Date03/30/2020
10/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR